# SDR A6WA200840596

- Difficulty date: October 14, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,877 hours, 20,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN TURNING ON BOTH PACKS SMOKE ODOR IN COCKPIT.  ACFT PARKED AT GATE AFTER PACKS TURNED OFF SMOKE ODOR SUBSIDED.  INSPECTED APU AND AIR CYCLE MACHINE ACM AREA, NO FAULTS FOUND.  TESTED ACM TEST CONTROL SYSTEM, AIR SYSTEM CHECKS GOOD IAW AMM 21-51-00, NO SMOKE OR ODORS NOTED.
